# SDR SIMA201004606

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,480 hours, 13,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Part number: SH670505467
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4128 AFTER LANDING THE CREW REPORTED, RECEIVED A LEFT OVERWING EMERGENCY DOOR CAUTION MESSAGE ON EICAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEVER ASSEMBLY FOR THE LEFT OVERWING EMERGENCY EXIT INDICATION SYSTEM.  ADJUSTED THE EXIT PROXIMITY SWITCH.  OPERATIONAL CHECK IAW CRJ-700 AMM 52-70-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
